MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE VET SYRINGE 0.3ML X 29G X 12.7MM 10 BAG; PISTON SYRINGE

BD MEDICAL - DIABETES CARE VET SYRINGE 0.3ML X 29G X 12.7MM 10 BAG; PISTON SYRINGE
Model Number 323000
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that a vet syringe 0.3ml x 29g x 12.7mm 10 bag had scale marking issues during use.The following was reported by the initial reporter: "it was reported that the u-40 syringes are causing the pet owner to use the insulin quicker and she believes she is measuring the dose incorrectly.Also, the pet's numbers have fluctuated and the pet is more tired lately.Verbatim: pet owner stated she has u-100 insulin and was prescribed the u-100 syringes.Stated the pharmacy informed her of the u-40 syringes and advised she should try them.Pet owner stated she is using the insulin quicker then what she should be.Stated she gives 4 units a day and believes she is measuring the doses incorrectly resulting in using the insulin faster.Stated her pet's numbers have been fluctuating and her pet is more tired lately.It was recommended that pet owner consult with her vet.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the device history record was completed for batch # 9266921 all inspections were performed per the applicable operations qc specifications.There was one (1) notification [200879125] noted that did not pertain to the complaint.

Brand Name
VET SYRINGE 0.3ML X 29G X 12.7MM 10 BAG
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key11060876
Report Number1920898-2020-01748
Device Sequence Number11413596
Product Code FMF
UDI-Device Identifier00382903230006
UDI-Public00382903230006
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2024
Device Model Number323000
Device Catalogue Number323000
Device Lot Number9266921
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/25/2020
Supplement Date Received by Manufacturer02/10/2021
Initial Report FDA Received Date12/22/2020
Supplement Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1